# SDR 97FDEA00286

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0621 013, WHILE WORKING NR 0440 FOUND CORROSION ON FLOORBEAM BS 560, RBL 45, WL 208 UNDER SEAT TRACK.  *S/D*  REMOVED CORROSION AT BS 560, RBL 45, WL 208 ON FLOORBEAM UNDER SEAT TRACK FOUND TO BE OUT OF LIMITS IAW 727 FED-EX SRM 53-10-02.  REPAIRED DAMAGED AREA  AT BS 560, RBL 70, LBL 35, WL 208.  ALL WORK DONE IAW 727 FED-EX SRM 51-30-02, 53-10-08, 53-10-05, 51-20-04 AND 727 M/M 51-20-151.
